Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What could be the reason for rash on the buttocks ?

I am a 33 year old healthy female. After wearing a G-sting I found medium sized red bumps like a rash on one side of my buttocks but it feels as if it s on fire with pain? It is not on my anal and it has not spread on my next buttocks cheek. Could I get this from using the toilet and possibly my G-string could of touched the side of the toilet? What could it be? What should I do? What should I apply and who should I see (GYN or Primary Physician)?
Asked On : Sat, 7 May 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
From your description it seems to be due to some allergic reaction which has occurred due to the fabric OR TRANSMITTED FROM THE TOILET SEAT. A skin specialist will help you but you can take an antiallergic tablet and apply a local steroid and antiseptic ointment for relief.
Dr. Rakhi Tayal

Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor